Have you had a spinal tap/lumbar puncture? There is something that I have heard of but don't want to mention it and go into too much depth if you have already had the tests and have been cleared...
It is something I thought I might have had at one point in time, So I have done quite a bit of research on it.
Let me know and I am thinking of other things in the meantime!
There is an illness called Pseudo Tumor Cerebri-(false tumor) it is an increase in intracranial pressure and is most common in heavy females between the ages of 20 and 50. Symptoms of pseudotumor cerebri, which include headache, nausea, vomiting, and pulsating intracranial noises, closely mimic symptoms of brain tumors.
This is generally diagnosed with a spinal tap/lumbar puncture and spinal fluid can also be reduced this way.
HI I went to the Doctor over my blood test and he Diagnoise me as with Peripheral Neuropathy. In other words some kind of Nerve damages. Esp in my feet. He put me on anti seizure meds. Took first one last nite. Neuortin med. Ill keep you posted. I do not get nausea, lighthead, Just Pressure and some pain. IN eyes,Forehead.Top of head.
thanks have a good day.
Does the diagnosis help a little bit now that you know what's wrong and can treat it?
I took neurontin for about a year. It's fairly benign when it come to side effects (i.e. very few if any) and my doctor swears by it for pain management. Don't ever stop it suddenly because you'll feel like you've been run over by a train, you have to slowly ease off it. Other than that it was great.
Good luck and keep in touch.
It's hard to say if neurontin caused me to gain weight or just made it really difficult to lose weight. I've been battling my weight as long as I've had headaches. Over the last 12 years I've gained 100 pounds. I tried to lose weight while on neurontin, with no success. When I switched to Topamax I lost 10 pounds almost immediately and have now lost 20 pounds, though the other side effects leave something to be desired.
Hi Mary My feet are heal spurs and Neuoroma (nerve) I had two taken out Now the left foot is tingling, pain, I was on Norvasc for BP that is a bad NO NO caused severe swelling, lots of complications for me had to go off also caused my heart rate to skyrocket.It cause a guy here at work to turn his legs,feet blue and red. so maybe check into your Meds thre. Now im being treated for Perhipral(spelling)neuropathy nerve damage in feet. I have to wonder about some of there doctors.
let me know and please check on your norvasc it some nasty meds.